# SDR MASA200700361

- Difficulty date: June 25, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 8,525 hours, 6,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2612	ATL.  ROW 17 EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED FLOOD LIGHT.
